# SDR DALA2015031202106

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 35,590 hours, 29,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED, STA 219, L19R, REF LOG 159514 & 1596511.  REMOVED DAMAGE, INSTALLED DOUBLER IAW PRI 533592-14, REV 01.  RII COMPLETED. WAITING FINAL ER/A. ACCOMPLISHED ER/A 533592-14, REV O, SEC 1, QC1976.
